| Catalog Number |
B1070-060 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion in an arteriovenous (av) graft of the left arm with mild calcification and no tortuosity.The 7.0x60mm armada 35 balloon dilatation catheter (bdc) was prepared per instructions for use (ifu) and was advanced without resistance, however, the balloon ruptured during the first inflation at 8 atmospheres (atms).Another non-abbott balloon completed the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.Na.
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported balloon rupture was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaint appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.